# SDR SIMA20150613005

- Difficulty date: June 13, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,960 hours, 35,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT STRIP NR 6 HAS THE CONNECTOR ASSEMBLY MISSING.  R & R LT EMER LIGHT STRIP NR 6 IAW AMM 33-50-12.
